# SDR ERKR200100066

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 29,035 hours, 14,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592480296
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED SKIN AT STATION 540 - 560, BETWEEN L17 AND L18 RIGHT HAND SIDE.  ADDRESS REPAIR OF EXISTING DENTED SKIN LOCATED AT STATION 540 - 560, BETWEEN L17-L18, RIGHT HAND SIDE PER ECRA N12FQ-53-MD88-009-EAC.
